| Model Number |
1804300-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending artery (lad) with heavy calcification and heavy tortuosity.The 3.00x38mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however, failed to cross due to the anatomy.Therefore, sds was removed from the patient and difficulty was also noted.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott device was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.